Aa
A
A
Close
Avatar universal
all day headaches.
My doc diagnosed me with cluster headaches and put me on verapamil. I have been on these pills for about 6 weeks now and my headaches are still there. My headaches are not that painful but are there are day long. Some days they are barely noticable and last week I didnt have a headache 3 out of 4 days. I just went for a check and doc put me on them for 2 more weeks, but my headaches are still all day long. Anything I can do to get rid of them.?
Cancel
1 Answers
Page 1 of 1
Avatar universal
I also feel a little dizziness every once in a while. Doc said it is probably from the verapamil, which is a side effect. I am also very sensitive light and motion of watching cars go by or playing some video games makes me kind of dizzy and sometimes I forget things that i wanted to do a few minutes ago. I never had that problem before the headaches.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources